×

zbMATH — the first resource for mathematics

Harmonic maps from surfaces to complex projective spaces. (English) Zbl 0528.58007

MSC:
58E20 Harmonic maps, etc.
30F15 Harmonic functions on Riemann surfaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Atiyah, M.F; Hitchin, N.J; Singer, I.M, Self-duality in four-dimensional Riemannian geometry, (), 425-461 · Zbl 0389.53011
[2] Barbosa, J, On minimal immersions of S2 into S2m, Trans. amer. math. soc., 210, 75-106, (1975)
[3] Borchers, H.J; Garber, W.D, Local theory of solutions for the O(2k + 1) σ-model, Comm. math. phys., 72, 77-102, (1980) · Zbl 0425.35083
[4] Borůvka, O, Sur LES surfaces représentées par LES fonctions sphériques de première espèce, J. math. pures appl. (9), 12, 337-383, (1933) · Zbl 0008.08203
[5] Calabi, E, Quelques applications de l’analyse complexe aux surfaces d’aire minima, (), 59-81
[6] Calabi, E, Minimal immersions of surfaces in Euclidean spheres, J. differential geom., 1, 111-125, (1967) · Zbl 0171.20504
[7] Catenacci, R; Reina, C, Algebraic classification of \(CP\)^{n} instanton solutions, Lett. math. phys., 5, 469-473, (1981) · Zbl 0533.14005
[8] Chen, B-Y; Nagano, T; Chen, B-Y; Nagano, T, Totally geodesic submanifolds of symmetric spaces I, II, Duke math. J., Duke math. J., 45, 405-425, (1978) · Zbl 0384.53024
[9] Chern, S.S, On the minimal immersions of the two-sphere in a space of constant curvature, (), 27-40
[10] Chern, S.S, On minimal spheres in the four sphere, (), 137-150, studies and essays presented to Y. W. Chen, Taiwan
[11] Din, A.M; Zakrzewski, W.J, General classical solutions in the \(CP\)^{n−1} model, Nuclear phys. B, 174, 397-406, (1980)
[12] Din, A.M; Zakrzewski, W.J, Properties of the general classical \(CP\)^{n−1} model, Phys. lett. B, 95, 419-422, (1980)
[13] Din, A.M; Zakrzewski, W.J, Classical solutions in Grassmannian σ-models, Lett. math. phys., 5, 553-561, (1981) · Zbl 0521.58037
[14] Eells, J; Lemaire, L, A report on harmonic maps, Bull. London math. soc., 10, 1-68, (1978) · Zbl 0401.58003
[15] Eells, J; Lemaire, L, On the construction of harmonic and holomorphic maps between surfaces, Math. ann., 252, 27-52, (1980) · Zbl 0424.31009
[16] Eells, J; Sampson, J.H, Harmonic mappings of Riemannian manifolds, Amer. J. math., 86, 109-160, (1964) · Zbl 0122.40102
[17] Eells, J; Wood, J.C, Restrictions on harmonic maps of surfaces, Topology, 15, 263-266, (1976) · Zbl 0328.58008
[18] Eells, J; Wood, J.C, Maps of minimum energy, J. London math. soc., 23, 303-310, (1981) · Zbl 0432.58012
[19] Eells, J; Wood, J.C, The existence and construction of certain harmonic maps, (), 123-138, Rome · Zbl 0488.58008
[20] Glaser, V; Stora, R, Regular solutions of the \(CP\)^{n} models and further generalizations, (1980), preprint
[21] Griffiths, P; Harris, J, Principles of algebraic geometry, (1978), Wiley-Interscience New York · Zbl 0408.14001
[22] Griffiths, P; Schmid, W, Locally homogeneous complex manifolds, Acta math., 123, 253-301, (1969) · Zbl 0209.25701
[23] Gunning, R.C, Lectures on vector bundles over Riemann surfaces, () · Zbl 0163.31903
[24] Gulliver, R.D; Osserman, R; Royden, H, A theory of branched immersions of surfaces, Amer. J. math., 95, 750-812, (1973) · Zbl 0295.53002
[25] Heinz, E; Hildebrandt, S, Some remarks on minimal surfaces in Riemannian manifolds, Comm. pure appl. math., 23, 371-377, (1970) · Zbl 0188.42102
[26] Helgason, S, A duality for symmetric spaces with applications to group representations, Advan. math., 5, 1-154, (1970) · Zbl 0209.25403
[27] Hirzebruch, F, Topological methods in algebraic geometry, () · Zbl 0138.42001
[28] Ishihara, T, The index of a holomorphic mapping and the index theorem, (), 169-174 · Zbl 0375.58011
[29] Ishihara, T, The harmonic Gauss map in a generalized sense, J. London math. soc. (2), 26, 104-112, (1982) · Zbl 0498.53041
[30] Kenmotsu, K; Kenmotsu, K, On compact minimal surfaces with nonnegative Gaussian curvature in a space of constant curvature I, II, Tôhoku math. J., Tôhoku math. J., 27, 291-301, (1975) · Zbl 0335.53047
[31] Kenmotsu, K, On minimal immersions of \(R\)^{2} into SN, J. math. soc. Japan, 28, 182-191, (1976) · Zbl 0335.53048
[32] Kobayashi, S; Nomizu, K, Foundations of differential geometry I, II, (1969), Wiley-Interscience New York · Zbl 0175.48504
[33] Koszul, J.L; Malgrange, B, Sur certaines structures fibrees complexes, Arch. math., 9, 102-109, (1958) · Zbl 0083.16705
[34] Lawson, H.B, Lectures on minimal surfaces, ()
[35] Lemaire, L, Applications harmoniques de surfaces riemanniennes, J. differential geom., 13, 51-78, (1978) · Zbl 0388.58003
[36] Lemaire, L, Harmonic nonholomorphic maps from a surface to a sphere, (), 299-304 · Zbl 0388.58004
[37] Leung, P-F, On the stability of harmonic maps, (), preprint 1981
[38] Lichnerowicz, A, Applications harmoniques et variétés kählériennes, (), 341-402, Bologna · Zbl 0193.50101
[39] Ludden, G-D; Okumura, M; Yano, K, A totally real surface in \(CP\)^{2} that is not totally geodesic, (), 186-190 · Zbl 0312.53043
[40] Narasimhan, M.S, Vector bundles on compact Riemann surfaces, (), 63-88 · Zbl 0369.32010
[41] Nishikaẃa, S, The Gauss map of Kähler immersions, Tôhoku math. J., 27, 453-460, (1975) · Zbl 0322.53026
[42] Obata, M, The Gauss map of immersions of Riemannian manifolds in spaces of constant curvature, J. differential geom., 2, 217-223, (1968) · Zbl 0181.49801
[43] O’Neill, B, The fundamental equations of a submersion, Michigan math. J., 13, 459-470, (1966) · Zbl 0145.18602
[44] Rund, H, Variational problems and Bäcklund transformations associated with the sine-Gordon and Korteweg-devries equations and their extensions, (), 119-226
[45] Sacks, J; Uhlenbeck, K, The existence of minimal immersions of the two-sphere, Ann. of math. (2), 113, 1-24, (1981) · Zbl 0462.58014
[46] Schmid, W, Variation of Hodge structure: singularities of the period mapping, Invent. math., 22, 211-319, (1973) · Zbl 0278.14003
[47] Semple, J.G; Roth, L, Introduction to algebraic geometry, (1949), Oxford Univ. Press (Clarendon) London/New York · Zbl 0041.27903
[48] Siu, Y.-T; Yau, S.-T, Compact Kähler manifolds of positive bisectional curvature, Invent. math., 59, 189-204, (1980) · Zbl 0442.53056
[49] Siu, Y.-T, Some remarks on the complex analyticity of harmonic maps, Southeast Asian bull. math., 3, 240-253, (1979) · Zbl 0439.53051
[50] Siu, Y.-T, The complex-analyticity of harmonic maps and the strong rigidity of compact Kähler manifolds, Ann. of math., 112, 73-111, (1980) · Zbl 0517.53058
[51] Smith, R.T, Harmonic mappings of spheres, (), Amer. J. math., 97, 364-385, (1975) · Zbl 0321.57020
[52] Smith, R.T, The second variation formula for harmonic mappings, (), 229-236 · Zbl 0303.58008
[53] Suzuki, O, Theorems on holomorphic bisectional curvature and pseudoconvexity on Kähler manifolds, (), 412-428, Kozubnik
[54] {\scO. Suzuki}, Pseudoconvexity and holomorphic bisectional curvature on Kähler manifolds, preprint. · Zbl 0437.53055
[55] Uhlenbeck, K, Minimal 2-spheres and tori in Sk, (1975), preprint
[56] Uhlenbeck, K, Equivariant harmonic maps into spheres, (), 146-158 · Zbl 0505.58015
[57] Wood, J.C, Harmonic maps and complex analysis, (), 289-308, Trieste
[58] Wood, J.C, Holomorphicity of certain harmonic maps from a surface to complex projective n-space, J. London math. soc., 20, 137-142, (1979) · Zbl 0407.58026
[59] Wood, J.C, On the holomorphicity of harmonic maps from a surface, (), Berlin/New York · Zbl 0437.58006
[60] Wood, J.C, Conformality and holomorphicity of certain harmonic maps, (1981), Univ. of Leeds, preprint
[61] Wu, H.H, The equidistribution theory of holomorphic curves, Ann. of math. stud., 64, (1970) · Zbl 0199.40901
[62] Burns, D, Harmonic maps from \(CP\)^{l} to \(CP\)n, (), 48-56 · Zbl 0507.58018
[63] Catenacci, R; Cornalba, M; Reina, C, Classical solutions of \(CP\)^{n} model: an algebraic geometrical description, (1982), Univ. di Pavia, preprint · Zbl 0588.14007
[64] {\scS.-S. Chern and J. G. Wolfson}, Minimal surfaces by moving frames, preprint. · Zbl 0521.53050
[65] Eroem, S; Wood, J.C, On the construction of harmonic maps into a Grassmannian, J. London math. soc., (1983), (in press) · Zbl 0492.58013
[66] Rawnsley, J.H, Notes on homogeneous spaces, (1982), Univ. of Warwick, preprint · Zbl 0518.58019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.